Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 87, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Oct 3, 2010, 1:19 PM CDT for 16 counties in Florida; 5 counties in Alabama. It took effect at Oct 4, 2010, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2010, 1:19 PM CDT (18:19 UTC)
- In effect from
- Oct 4, 2010, 12:00 PM CDT
- Expired
- Oct 4, 2010, 6:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 21 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 55 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1842 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
689 WWUS82 KTAE 031819 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EDT SUN OCT 3 2010 ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... ...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ MONDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ MONDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM CDT MONDAY AFTERNOON THROUGH 6 PM CDT MONDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM CDT TUESDAY AFTERNOON THROUGH 6 PM CDT TUESDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-041015- /O.UPG.KTAE.FW.A.0073.101004T1700Z-101004T2300Z/ /O.NEW.KTAE.FW.W.0087.101004T1700Z-101004T2300Z/ /O.NEW.KTAE.FW.A.0074.101005T1700Z-101005T2300Z/ /O.CON.KTAE.FW.W.0086.000000T0000Z-101003T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 219 PM EDT SUN OCT 3 2010 /119 PM CDT SUN OCT 3 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING... FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED EACH AFTERNOON THROUGH TUESDAY. IN ADDITION...DISPERSION VALUES ABOVE 75 ARE POSSIBLE ACROSS MAINLY INLAND PORTIONS OF THE FLORIDA PANHANDLE EACH AFTERNOON THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-041015- /O.UPG.KTAE.FW.A.0073.101004T1800Z-101004T2300Z/ /O.NEW.KTAE.FW.W.0087.101004T1800Z-101004T2300Z/ /O.NEW.KTAE.FW.A.0074.101005T1800Z-101005T2300Z/ /O.CON.KTAE.FW.W.0086.000000T0000Z-101003T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 119 PM CDT SUN OCT 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT MONDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY... RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE EXPECTED EACH AFTERNOON THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 42-DVD
2 follow-up statements
365 WWUS82 KTAE 040743 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 343 AM EDT MON OCT 4 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND POSSIBLY HIGH DISPERSIONS... ...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM CDT THIS AFTERNOON THROUGH 6 PM CDT THIS EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND POSSIBLY HIGH DISPERSIONS... ...A FIRE WEATHER WATCH REMAINS IN EFFECT FROM 1 PM CDT TUESDAY AFTERNOON THROUGH 6 PM CDT TUESDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... .HIGH PRESSURE BUILDING SOUTHEAST INTO THE REGION WILL CONTINUE TO TRANSPORT A VERY DRY AND SOMEWHAT COOLER AIRMASS ACROSS THE AREA. RED FLAG CONDITIONS ARE EXPECTED THIS AND TUESDAY AFTERNOON AND EARLY EVENING HOURS FOR ALL OF OUR FLORIDA AND SOUTHEAST ALABAMA ZONES. IN ADDITION TO LONG DURATIONS OF LOW RELATIVE HUMIDITY VALUES ACROSS OUR FLORIDA ZONES...DISPERSIONS ABOVE 75 ARE POSSIBLE ACROSS MAINLY INLAND PORTIONS OF THE FLORIDA PANHANDLE EACH AFTERNOON. FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-042315- /O.CON.KTAE.FW.W.0087.101004T1700Z-101004T2300Z/ /O.CON.KTAE.FW.A.0074.101005T1700Z-101005T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 343 AM EDT MON OCT 4 2010 /243 AM CDT MON OCT 4 2010/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED EACH AFTERNOON THROUGH TUESDAY. IN ADDITION... DISPERSION VALUES ABOVE 75 ARE POSSIBLE ACROSS MAINLY INLAND PORTIONS OF THE FLORIDA PANHANDLE EACH AFTERNOON THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-042315- /O.CON.KTAE.FW.W.0087.101004T1800Z-101004T2300Z/ /O.CON.KTAE.FW.A.0074.101005T1800Z-101005T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 243 AM CDT MON OCT 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY AFTERNOON. RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE EXPECTED EACH AFTERNOON THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ BLOCK
040 WWUS82 KTAE 041819 RFWTAE URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EDT MON OCT 4 2010 ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM EDT /6 PM CDT/ THIS EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND POSSIBLY HIGH DISPERSIONS... ...A RED FLAG WARNING REMAINS IN EFFECT THROUGH 6 PM CDT THIS EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... ...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ TUESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... ...A RED FLAG WARNING HAS BEEN ISSUED FROM 1 PM CDT TUESDAY AFTERNOON THROUGH 6 PM CDT TUESDAY EVENING FOR OUR SOUTHEAST ALABAMA ZONES DUE TO THE COMBINATION OF LOW RELATIVE HUMIDITY BELOW 30 PERCENT AND 20 FOOT WINDS OF 10 MPH OR GREATER AND KBDI VALUES OF 500 OR HIGHER... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FROM 1 PM EDT /NOON CDT/ WEDNESDAY AFTERNOON THROUGH 7 PM EDT /6 PM CDT/ WEDNESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSIONS... FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-051015- /O.UPG.KTAE.FW.A.0074.101005T1700Z-101005T2300Z/ /O.NEW.KTAE.FW.W.0088.101005T1700Z-101005T2300Z/ /O.NEW.KTAE.FW.A.0075.101006T1700Z-101006T2300Z/ /O.CON.KTAE.FW.W.0087.000000T0000Z-101004T2300Z/ INLAND WALTON-CENTRAL WALTON-HOLMES-WASHINGTON-JACKSON-INLAND BAY- CALHOUN-INLAND GULF-INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON- MADISON-LIBERTY-INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE- INLAND DIXIE-SOUTH WALTON-COASTAL BAY-COASTAL GULF- COASTAL FRANKLIN-COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR- COASTAL DIXIE- 219 PM EDT MON OCT 4 2010 /119 PM CDT MON OCT 4 2010/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/ WEDNESDAY... FOUR HOURS OR MORE OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE EXPECTED EACH AFTERNOON THROUGH WEDNESDAY. IN ADDITION... DISPERSION VALUES AROUND 75 OR HIGHER ARE POSSIBLE EACH AFTERNOON THROUGH WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ065>069-051015- /O.UPG.KTAE.FW.A.0074.101005T1800Z-101005T2300Z/ /O.NEW.KTAE.FW.W.0088.101005T1800Z-101005T2300Z/ /O.CON.KTAE.FW.W.0087.000000T0000Z-101004T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 119 PM CDT MON OCT 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY... RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS OF 10 MPH OR HIGHER AND KBDI VALUES ABOVE 500 ARE EXPECTED TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. && $$ 42-DVD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 3, 1:16 PM CDT, 3 minutes earlier.
Area forecast discussion, Oct 3, 1:16 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
216 PM EDT SUN OCT 3 2010
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...HIGHLY AMPLIFIED
PATTERN IS IN PLACE ACROSS THE CONUS THIS AFTERNOON WITH A FULL-
LATITUDE TROUGH OVER THE EASTERN STATES AND A STRONG RIDGE OVER
THE WEST. THIS OVERALL PATTERN IS FORECAST TO REMAIN IN PLACE
THROUGH TUESDAY. A DIFFUSE SFC FRONT HAS PUSHED THROUGH ALL BUT
SOUTHEASTERN BIG BEND THIS AFTERNOON WITH INCREASING NORTHWEST
WINDS ACROSS THE AREA.
COOL HIGH PRESSURE WILL BUILD IN OVERNIGHT THROUGH MONDAY. MORNING
TEMPERATURES ARE FORECAST TO DROP INTO THE UPPER 40S FOR ALL BUT
COASTAL AREAS WITH MONDAY AFTERNOON HIGHS ONLY REACHING THE MID
70S.
ANOTHER SHORT WAVE WILL DROP INTO THE MEAN TROUGH MONDAY NIGHT
INTO TUESDAY...REINFORCING THE COOL HIGH PRESSURE. WITH COLD
ADVECTION CONTINUING...EXPECT TEMPERATURES TO DROP INTO THE LOWER
TO MID 40S FOR MUCH OF THE AREA TUESDAY MORNING. HIGH TEMPERATURES
TUESDAY WILL ONCE AGAIN ONLY CLIMB INTO THE MID 70S.
.LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...
THE PERIOD BEGINS WITH A LARGE SCALE LONGWAVE AMPLIFIED OMEGA
PATTERN ALOFT WITH DEEP TROUGHS ACROSS WRN AND ERN STATES WITH LARGE
SCALE RIDGING IN BETWEEN. CUTOFF LOW NOTED ACROSS THE MID ATLANTIC
STATES. THE ERN TROUGH WEAKENS BEGINNING ON WED AS THE MAIN ENERGY
AND ASSOCD LOW LIFTING NNE MOVING OFF NJ COAST AND INTO THE CANADIAN
MARITIMES BY THURSDAY. IN ITS WAKE...UPPER-LEVEL RIDGE BUILDS OVER
THE MID-WEST. BY FRI TROUGH WELL OFFSHORE WITH UPSTREAM RIDGING AND
RISING THICKNESSES BUILDING IN OVER SE STATES. TROUGH RETROGRADES
SWD ON SAT BUT INFLUENCE SHOULD REMAIN N OF CWA.
AT LOW LEVELS...THE PERIOD BEGINS WITH LOCAL REGION IN BETWEEN
SURFACE HIGH NEAR LWR MS VALLEY...AND A TROUGH OF LOW PRESSURE JUST
OFF E COAST. DURING REST OF WORK WEEK...HIGH SETTLES SWD BECOMING
CENTERED OVER THE SOUTHERN PLAINS WITH HIGH/RIDGE EXTENDING EWD INTO
GA BY SAT. AT SAME TIME...TROUGH EXTENDS FURTHER EWD AWAY FROM
COAST. AS A RESULT...BROAD HIGH PRESSURE WILL BUILDS ACROSS MUCH OF
THE ERN US WITH NELY FLOW ADVECTING INTO CWA. THE 00Z GFS HAS COME
INTO AGREEMENT NOW WITH THE DRIER ECMWF. ALL THIS TRANSLATES TO A
VERY EARLY FALL LIKE PATTERN WITH DEEP NORTHERLY FLOW...A VERY DRY
AIRMASS AND LOW RH IN PLACE THROUGH THE EXTENDED PERIOD...ALTHOUGH
FLOW WEAKENS A LITTLE FRI INTO SAT AS UPPER TROUGH RETROGRADES SWWD.
EXPECT NIL POPS THRU THE PERIOD. EXPECT CLEAR TO MOSTLY CLEAR/SUNNY
SKIES WITH LIGHT WINDS AND LOW HUMIDITIES EACH DAY. THIS WILL RESULT
IN MIN TEMPS 7 TO 9 TEN DEGREES BELOW CLIMO TUES AND WED NIGHT
MODERATING TO 3-5 DEGREES COOLER REST OF PERIOD (INLAND CLIMO AVG
56-60 DEGREES). AMPLE SUNSHINE WILL SOMEWHAT OFFSET NLY FLOW
ALLOWING MAX TEMPS TO RANGE FROM SEVERAL DEGREES BELOW (WED/THURS)
TO SEVERAL DEGREES ABOVE (FRI/SAT) CLIMO. EARLY OCT INLAND MAX CLIMO
IS 81-83 DEGREES.
&&
.AVIATION...VFR IS EXPECTED THROUGH THE PERIOD WITH NORTHWEST
WINDS BECOMING MORE NORTHERLY ON MONDAY.
&&
.MARINE...STRONG COLD AIR ADVECTION WILL COMMENCE EARLY THIS
EVENING OVER THE COASTAL WATERS IN THE WAKE OF A COLD FRONT.
WINDS WILL INCREASE FROM WEST TO EAST THIS EVENING WITH SMALL
CRAFT ADVISORY CONDITIONS DEVELOPING. WINDS WILL EASE BELOW
HEADLINE CRITERIA DURING THE DAY MONDAY BEFORE PICKING BACK UP
MONDAY NIGHT AS THE GRADIENT TIGHTENS ONCE AGAIN. THE MODERATE TO
STRONG OFFSHORE FLOW WILL FINALLY EASE LATE IN THE WEEK AS THE
HIGH PRESSURE CENTER SETTLES SOUTH ACROSS THE AREA.
&&
.FIRE WEATHER...A DRY AIRMASS WILL CONTINUE ACROSS THE AREA FOR
THE NEXT SEVERAL DAYS. RED FLAG CONDITIONS WILL LIKELY CONTINUE
EACH AFTERNOON FOR ALL OF OUR FLORIDA AND SOUTHEAST ALABAMA ZONES
THROUGH AT LEAST TUESDAY. IN ADDITION TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY VALUES ACROSS OUR FLORIDA ZONES...DISPERSIONS
ABOVE 75 ARE POSSIBLE ACROSS MAINLY INLAND PORTIONS OF THE FLORIDA
PANHANDLE EACH AFTERNOON THROUGH TUESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 47 76 46 77 49 / 0 0 0 0 0
PANAMA CITY 52 76 51 77 53 / 0 0 0 0 0
DOTHAN 46 75 44 75 47 / 0 0 0 0 0
ALBANY 47 76 45 75 49 / 0 0 0 0 0
VALDOSTA 48 74 48 75 50 / 0 0 0 0 0
CROSS CITY 50 79 50 80 52 / 0 0 0 0 10
APALACHICOLA 53 78 52 77 54 / 0 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
RED FLAG WARNING FROM 1 PM TO 6 PM CDT MONDAY FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
FIRE WEATHER WATCH TUESDAY AFTERNOON FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...NONE.
FL...RED FLAG WARNING UNTIL 7 PM EDT /6 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...COASTAL BAY...
COASTAL DIXIE...COASTAL FRANKLIN...COASTAL GULF...COASTAL
JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
HOLMES...INLAND BAY...INLAND DIXIE...INLAND FRANKLIN...
INLAND GULF...INLAND JEFFERSON...INLAND TAYLOR...INLAND
WAKULLA...INLAND WALTON...JACKSON...LAFAYETTE...LEON...
LIBERTY...MADISON...SOUTH WALTON...WASHINGTON.
RED FLAG WARNING FROM 1 PM EDT /NOON CDT/ TO 7 PM EDT /6 PM CDT/
MONDAY FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL
GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
WASHINGTON.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
COASTAL BAY...COASTAL DIXIE...COASTAL FRANKLIN...COASTAL
GULF...COASTAL JEFFERSON...COASTAL TAYLOR...COASTAL
WAKULLA...GADSDEN...HOLMES...INLAND BAY...INLAND DIXIE...
INLAND FRANKLIN...INLAND GULF...INLAND JEFFERSON...INLAND
TAYLOR...INLAND WAKULLA...INLAND WALTON...JACKSON...
LAFAYETTE...LEON...LIBERTY...MADISON...SOUTH WALTON...
WASHINGTON.
GM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL NOON EDT MONDAY
FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL WATERS
FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM...
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL
OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO KEATON
BEACH OUT 20 NM...COASTAL WATERS FROM APALACHICOLA TO
DESTIN FL OUT 20 NM...WATERS FROM SUWANNEE RIVER TO
APALACHICOLA FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA
TO DESTIN FL FROM 20 TO 60 NM.
&&
CAMP/VAN DYKE/BLOCKHazardous weather outlook, Oct 3, 3:37 AM CDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 437 AM EDT SUN OCT 3 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-040900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 437 AM EDT SUN OCT 3 2010 /337 AM CDT SUN OCT 3 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A COLD FRONT WILL CROSS THE REGION TODAY AND USHER IN A COOLER AND EVEN DRIER AIRMASS BY TONIGHT. FOR TODAY...THE MAIN CONCERN WILL BE LOW VALUES OF RELATIVE HUMIDITY DURING THE AFTERNOON AND EARLY EVENING. THIS DRY AIR WILL AID THE DEVELOPMENT AND SPREAD OF WILDFIRES. THE ARRIVAL OF THE COOLER AIR AND A TIGHTENING GRADIENT WILL BRING SOLID CAUTIONARY LEVEL TO LOW END ADVISORY LEVEL OFFSHORE WINDS TO THE COASTAL WATERS TONIGHT INTO EARLY MONDAY MORNING. THOSE WITH OUTDOOR PLANS TONIGHT SHOULD PREPARE FOR THE FIRST REAL FALL LIKE FEEL OF THE SEASON. TEMPERATURES BY SUNRISE MONDAY MORNING ARE FORECAST TO REACH THE MIDDLE AND UPPER 40S OVER A LARGE PORTIONS OF THE FORECAST AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... CONDITIONS WILL REMAIN DRY THROUGH MOST...IF NOT ALL OF THE FORECAST PERIOD. MAIN CONCERNS WILL REMAIN WITH RESPECT TO FIRE WEATHER. LOW RELATIVE HUMIDITY VALUES WILL CONTINUE EACH AFTERNOON WHICH WOULD AID THE SPREAD AND GROWTH OF WILDFIRES. WINDS WILL REMAIN ELEVATED ACROSS THE COASTAL WATERS THROUGH WEDNESDAY. PERIODS OF CAUTIONARY CONDITIONS ARE EXPECTED... ESPECIALLY DURING THE OVERNIGHT AND EARLY MORNING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 1:19 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Oct 3, 2:55 PM CDT | Small Craft Advisory | TAE | 18 hr |
Nearby
Red Flag Warnings in Florida, 2010Red Flag Warnings in Alabama, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.